# SDR QMLA2025011720003

- Difficulty date: January 14, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N189AM
- Make and model: Bell 407
- Aircraft serial: 54047
- Aircraft time: 6,250 hours, 15,171 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 4073102030101
- Part serial: KA2081KA2062
- Condition: Delaminated
- Location: Transmission
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN UNUSUAL VIBRATION IN FLIGHT. AFTER INSPECTING TRANSMISSION CORNER MOUNTS WE FOUND THAT THE LH CORNER MOUNTS WERE DELAMINATING/SEPARATING. WE JUST INSTALLED THESE CORNER MOUNTS ON 10/11/25 AND SHOULDN'T HAVE FAILED ALREADY.
